Jump to ContentJump to Main Navigation
Show Summary Details

International Journal of Nonlinear Sciences and Numerical Simulation

Editor-in-Chief: Birnir, Björn

Editorial Board Member: Armbruster, Dieter / Bessaih, Hakima / Chou, Tom / Grauer, Rainer / Marzocchella, Antonio / Rangarajan, Govindan / Trivisa, Konstantina / Weikard, Rudi


IMPACT FACTOR 2015: 0.687

SCImago Journal Rank (SJR) 2015: 0.298
Source Normalized Impact per Paper (SNIP) 2015: 0.476
Impact per Publication (IPP) 2015: 0.677

Mathematical Citation Quotient (MCQ) 2015: 0.04

99,00 € / $149.00 / £75.00*

Online
ISSN
2191-0294
See all formats and pricing

 


Select Volume and Issue

Issues

The Decomposition Method Applied to Solve High-order Linear Volterra-Fredholm Integro-differential Equations

Salah M. El-Sayed, / Dogan Kaya, / S. Zarea,

Citation Information: International Journal of Nonlinear Sciences and Numerical Simulation. Volume 5, Issue 2, Pages 105–112, ISSN (Online) 2191-0294, ISSN (Print) 1565-1339, DOI: 10.1515/IJNSNS.2004.5.2.105, May 2011

Publication History

Published Online:
2011-05-13

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Yuzhen Chai, Tingting Jia, Huiqin Hao, and Jianwen Zhang
Discrete Dynamics in Nature and Society, 2014, Volume 2014, Page 1
[2]
Farshid Mirzaee and Seyede Fatemeh Hoseini
Ain Shams Engineering Journal, 2014, Volume 5, Number 1, Page 271
[3]
Muhammed I. Syam and Basem S. Attili
Applied Mathematics and Computation, 2006, Volume 176, Number 2, Page 775
[4]
Necdet Bildik, Ali Konuralp, and Salih Yalçınbaş
Computers & Mathematics with Applications, 2010, Volume 59, Number 6, Page 1909
[5]
Jafar Saberi-Nadjafi and Mohamadreza Tamamgar
Computers & Mathematics with Applications, 2008, Volume 56, Number 2, Page 346
[6]
Shu-Qiang Wang and Ji-Huan He
Physics Letters A, 2007, Volume 367, Number 3, Page 188
[7]
T. Tajvidi, M. Razzaghi, and M. Dehghan
Chaos, Solitons & Fractals, 2008, Volume 35, Number 1, Page 59
[8]
Moustafa El-Shahed
International Journal of Nonlinear Sciences and Numerical Simulation, 2005, Volume 6, Number 2

Comments (0)

Please log in or register to comment.